RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 31, Issue 2  


The second order approximation of random polygons in the Donsker–Prohorov invariance principle
I. S. Borisov, A. A. Borovkov
225
Estimates of the Levi–Prohorov distance in the multivariate central limit theorem for random vectors with finite exponential moments
A. Yu. Zaitsev
246
One-sided boundary crossing for processes with independent increments
P. E. Greenwood, A. A. Novikov
266
On the regularity of branching processes with several types of particles
S. A. Grishechkin
278
On the existence of the homogeneous transition function
S. E. Kuznetsov
290
On the accuracy of approximation in limit theorems for large deviations
L. V. Rozovskiĭ
301
On limit theorems for Harris Markov chains. I
V. K. Malinovskiĭ
315
Nikolas Bernoulli and the publication of «Ars conjectandi» by Jacob Bernoulli
A. P. Yushkevich
333

Short Communications
The sufficiency of the adjointed Markov policies for the controlled diffusion processes
N. V. Krylov
353
On the estimate of the moment of regeneration cycles in a closed central-server queueing network
L. Szeidl'
358
On a boundary problem for the non-recurrent random walk
A. V. Nagaev
362
Continuous singular probability measures that are almost lattice
H. Carlsson, O. Nerman
367
On the decomposition of probability distributions
V. G. Ushakov, N. G. Ushakov
369
The Markov property of an evolutional stochastic equation
V. A. Bulyčov
373
An estimate of the rate of convergence of partial moments
V. V. Slavova
378
The minimax test of nonparametric hypothesis on a distribution density in metrics $L_p$
Yu. I. Ingster
384
The law of iterated logarithm for weighted sums of independent identically distributed random variables
O. I. Klesov
389
Limit theorems for the eigenvalues of product of large dimensional random matrices when the underlying distribution is isotropic
Y. Q. Yin, P. R. Krishnaiah
394
On lower bounds for the probability of large deviations
A. N. Archangelskiĭ
398
On the structure of the least splitting $\sigma$-algebra for a Gaussian field with rational spectrum
L. I. Piterbarg
403
Functional limit theorems in the problem of a posteriori detection of disorder
A. M. Pardžanadze
408

Summary of reports presented at session of the probability and mathematical statistics seminar at the Mathematics Institute of the Siberian section of the USSR Academy of Sciences (February–June 1985)
412
Summary of report presented at session of the probability and mathematical statistics seminar at the Steklov Institute of mathematics of the USSR Academy of Sciences (November 1984–July 1985)
418

Reviews and Bibliography
Book review: «Time series in frequency domain» ed. Brillinger D. R., Krishnaiah P. R.
I. G. Žurbenko
422
Book review: Zolotarev V. M. «One-dimensional stable distributions»
I. A. Ibragimov
424
Book review: Rao M. M. «Foundations of stochastic analysis»
A. M. Zubkov
425

News of Scientific Life
XIX Winter School on Probability Theory and Mathematical Statistics
T. L. Shervashidze
427
Information on the seminar of university scientists
V. I. Piterbarg
428

New Books
New Books
S. P. Yakovleva
429
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019